Urysohn universal spaces as metric groups of exponent 2

Volume 204 / 2009

Piotr Niemiec Fundamenta Mathematicae 204 (2009), 1-6 MSC: 51F99, 54H11. DOI: 10.4064/fm204-1-1


The aim of the paper is to prove that the bounded and unbounded Urysohn universal spaces have unique (up to isometric isomorphism) structures of metric groups of exponent $2$. An algebraic-geometric characterization of Boolean Urysohn spaces (i.e. metric groups of exponent $2$ which are metrically Urysohn spaces) is given.


  • Piotr NiemiecInstitute of Mathematics
    Jagiellonian University
    /Lojasiewicza 6
    30-348 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image